# SDR ASAA2022092340058

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 58,542 hours, 17,382 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON, P5 OVERHEAD PANEL IN FLIGHT COMPARTMENT. GROUNDED - YES. PERFORMED BITE CHECK PER B737-800 FIM 24-31 TASK 801. FOUND INTERMITTENT FAULT STATIC INV INOP. CLEARED FAULT AND FAULT DID NOT REAPPEAR.
